What is Drug Rash with Eosinophilia and Systemic Symptoms (DRESS)?
Help your patients understand the diagnosis and treatment for drug rash with eosinophilia and systemic symptoms (DRESS) with a new article in the Conditions & Treatments Library. The article is available in English and Spanish.
New Patient Education Videos Available on the AAAAI Website
New patient videos have been added to the Conditions & Treatments section of the AAAAI website, including select videos in English and Spanish. Your patients can listen to experts present a variety of new topics, including indoor allergies, peanut allergy prevention, oral food challenges and more.
- Be Aware of the Fluticasone Propionate Nasal Spray Recall and Shortage of Sterile Water for Injection
- You Can Now View Recordings from the 2018 AAAAI/WAO Joint Congress
- Get Practice Management Tips while Networking with Colleagues from across the Country
- Want to Dive Deeper into Your Research?
- AAAAI’s Hands-on Training Stations Recognized in ACCME Newsletter
- View This Month’s Featured Careers